Follow
Gyula Y. Katona
Title
Cited by
Cited by
Year
Hamiltonian chains in hypergraphs
GY Katona, HA Kierstead
Journal of Graph Theory 30 (3), 205-212, 1999
1731999
Hypergraph extensions of the Erdős-Gallai theorem
E Győri, GY Katona, N Lemons
Electronic Notes in Discrete Mathematics 36, 655-662, 2010
80*2010
SIS epidemic propagation on hypergraphs
Á Bodó, GY Katona, PL Simon
Bulletin of mathematical biology 78 (4), 713-735, 2016
722016
Packing paths of length at least two
M Kano, GY Katona, Z Király
Discrete mathematics 283 (1-3), 129-135, 2004
502004
Chordality and 2-factors in tough graphs
D Bauer, GY Katona, D Kratsch, HJ Veldman
Discrete applied mathematics 99 (1-3), 323-329, 2000
272000
Toughness and edge-toughness
GY Katona
Discrete Mathematics 164 (1-3), 187-196, 1997
261997
Breaking the hierarchy-a new cluster selection mechanism for hierarchical clustering methods.
LA Zahoránszky, GY Katona, P Hári, A Málnási-Csizmadia, KA Zweig, ...
Algorithms for Molecular Biology 4 (12), 1-22, 2009
232009
Extremal k-edge-hamiltonian hypergraphs
P Frankl, GY Katona
Discrete Mathematics 308 (8), 1415-1424, 2008
222008
Bounds on the Rubbling and Optimal Rubbling Numbers of Graphs
GY Katona, N Sieben
Electronic Notes in Discrete Mathematics 38, 487-492, 2011
202011
Odd subgraphs and matchings
M Kano, GYGY Katona
Discrete mathematics 250 (1-3), 265-272, 2002
182002
Most probably intersecting families of subsets
GOH Katona, GY Katona, Z Katona
Combinatorics, Probability and Computing 21 (1-2), 219-227, 2012
142012
Hamiltonian path saturated graphs with small size
A Dudek, GY Katona, A Paweł Wojda
Discrete applied mathematics 154 (9), 1372-1379, 2006
142006
Structure theorem and algorithm on (1, f)-odd subgraph
M Kano, GY Katona
Discrete Mathematics 307 (11-12), 1404-1417, 2007
132007
The optimal rubbling number of ladders, prisms and Möbius-ladders
GY Katona, LF Papp
Discrete Applied Mathematics 209, 227-246, 2016
122016
Properties of edge-tough graphs
GY Katona
Graphs and Combinatorics 15 (3), 315-325, 1999
111999
Extremal P_4-stable graphs
I Horváth, GY Katona
Discrete Applied Mathematics 159 (16), 1786-1792, 2011
102011
Properties of minimally t-tough graphs
GY Katona, D Soltész, K Varga
Discrete Mathematics, 2017
92017
Bounds on the number of edges in hypertrees
GY Katona, PGN Szabó
Discrete Mathematics 339 (7), 1884-1891, 2016
92016
Minimally toughness in special graph classes
GY Katona, K Varga
arXiv preprint arXiv:1802.00055, 2018
72018
HAMILTONIAN CHAINS IN HYPERGRAPHS-A SURVEY
GY Katona
Graphs, combinatorics, algorithms and applications, 71, 2005
72005
The system can't perform the operation now. Try again later.
Articles 1–20